MAUDE Adverse Event Report: AFFINITI 50 ULTRASOUND SYSTEM; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

AFFINITI 50 ULTRASOUND SYSTEM; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number BM432
Medical Device Problem Code Structural Problem (2506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is underway to determine the root cause of the issue.Results of the investigation will be included in a follow up report upon its completion.
 
Event or Problem Description
A customer reported an affiniti 50 ultrasound system¿s control panel articulation arm assembly broke at the system attachment point.The control panel did not fall, and no user or patient was injured as a result of this event.The control panel was replaced to resolve the immediate issue.The system was placed back into service with no additional issues reported post repair.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A thorough investigation was performed to identify the root cause of the reported issue.The engineering team determined the screw failure was caused by forces outside of the range of system design specifications.The system was performing as intended.No additional events regarding this issue have been reported by the customer post repair.

Brand Name
AFFINITI 50 ULTRASOUND SYSTEM
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
MDR Report Key11913878
Report Number3019216-2021-10067
Device Sequence Number11116158
Product Code IYN
UDI-Device Identifier00884838097759
UDI-Public00884838097759
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBM432
Device Catalogue Number795208
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date05/20/2021
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/01/2021
Supplement Report FDA Received Date10/20/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1